Back

Beechams flu plus caplets 16s

£2.40 (15p each)

save 60p was £3.00

  • Analgesic (pain relief) Analgesic

Quantity:

+

Add to Favourites

Add to a list


Product Summary

For sore throat, blocked nose, aches&pains, headache, fever. Non-drowsy. Paracetamol, Caffeine, Phenylephrine. What are they for? Beechams Flu Plus Caplets provide relief from sinus pain and the symptoms of cold and flu, including fatigue and drowsiness. Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, fever, aches&pains. Ingredients: Caffeine 25 mg, Action: Mild stimulant, Relief of: Tiredness and fatigue. Ingredients: Phenylephrine Hydrochloride 5 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses

Contents

Each Caplet contains the Active Ingredients: Paracetamol 500 mg, Caffeine 25 mg, Phenylephrine Hydrochloride 5 mg, Also includes Potassium Sorbate (E 202) and Colour Sunset Yellow (E 110)

Usage Instructions

  • Please read enclosed leaflet carefully before taking this medicine.How to takeFor oral use.Adults and children aged 12 years and over: 2 caplets to be taken every four to six hours as necessary.Do not take more than 8 caplets in 24 hours. Do not give to children under 12 years of age. Do not take for more than 7 days except on medical advice.Consult your doctorBefore taking this medicine, if your are under the care of your doctor or receiving prescribed medicines or are pregnant.If you suffer from kidney or liver disease.Do not exceed the stated doseDo not take with other flu, cold or decongestant products and avoid excessive intake of caffeine.Contains paracetamol.Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.Keep out of the reach and sight of children.

Do not store above 25°C.

Please note that whilst we take every care to ensure the product information displayed on our website is correct, product recipes are regularly changed and this may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact Customer Support on 0800 188884 or email customersupport@waitrose.co.uk. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer

You must be 18 or over to purchase this product.
You will be asked on delivery to verify your age.